Degenerate poly-Cauchy polynomials

Dmitry V. Dolgy, Dae San Kim, Taekyun Kim, Toufik Mansour

Research output: Contribution to journalArticlepeer-review


In this paper, we study several properties for the degenerate poly-Cauchy polynomials. We present several explicit formulas and recurrence relations for these polynomials. Also, we establish a connection between our polynomials and several known families of polynomials.

Original languageEnglish
Pages (from-to)637-646
Number of pages10
JournalApplied Mathematics and Computation
StatePublished - 24 Aug 2015

Bibliographical note

Publisher Copyright:
© 2015 Elsevier Inc.All rights reserved.


  • Bernoulli polynomials
  • Degenerate poly-Cauchy polynomials
  • Poly-Cauchy polynomials
  • Umbral calculus

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Degenerate poly-Cauchy polynomials'. Together they form a unique fingerprint.

Cite this